# SDR IPXA2M72313

- Difficulty date: March 14, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Engine: Pwa PW4460
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8010003
- Part serial: F31120
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

AT 17000' GOT NR 3 SEL FADEC ALT, THEN NR 3 RPM LOW FOLLOWED BY FLAMEOUT NR 3. SHUTDOWN ENG 3 IAW QRH.  RESTARTED NR 3 IAW QRH NORMAL START.  REPLACED NR 3 ENGINE FMU, LEAK AND OPS CHECK OK REF MM 73-21-01-4-2.
